Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 132626, 15 pages
http://dx.doi.org/10.1155/2013/132626
Research Article

On Rate of Convergence of Jungck-Type Iterative Schemes

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, M.D. University, Rohtak 124001, India

Received 27 February 2013; Accepted 3 April 2013

Academic Editor: Yisheng Song

Copyright © 2013 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Nawab Hussain, Abdullah Alotaibi, and Vivek Kumar, “Convergence comparison and stability of Jungck-Kirk-type algorithms for common fixed point problems,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar
  • Ahmed El-Sayed Ahmed, and Sayed Attia Ahmed, “Fixed points by certain iterative schemes with applications,” Fixed Point Theory and Applications, 2014. View at Publisher · View at Google Scholar
  • M. De la Sen, and E. Karapinar, “On a cyclic Jungck modified TS-iterative procedure with application examples,” Applied Mathematics and Computation, vol. 233, pp. 383–397, 2014. View at Publisher · View at Google Scholar
  • Abdul Rahim Khan, Vivek Kumar, and Nawab Hussain, “Analytical and numerical treatment of Jungck-type iterative schemes,” Applied Mathematics and Computation, vol. 231, pp. 521–535, 2014. View at Publisher · View at Google Scholar
  • Faik Gürsoy, “Applications of Normal S-Iterative Method to a Nonlinear Integral Equation,” The Scientific World Journal, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Sanjay Kumar, and Renu Chugh, “On the rate of convergence and data dependence of jungck multistep iterative schemes,” International Journal of Pure and Applied Mathematics, vol. 94, no. 3, pp. 379–402, 2014. View at Publisher · View at Google Scholar
  • Abdul Rahim Khan, Faik Gürsoy, and Vatan Karakaya, “Jungck-Khan iterative scheme and higher convergence rate,” International Journal of Computer Mathematics, pp. 1–14, 2015. View at Publisher · View at Google Scholar
  • Godwin Amechi Okeke, and Jong Kyu Kim, “Convergence and (S,��T)-stability almost surely for random Jungck-type iteration processes with applications,” Cogent Mathematics, vol. 3, no. 1, 2016. View at Publisher · View at Google Scholar
  • Vivek Kumar, Nawab Hussain, Preety Malik, and Renu Chugh, “Jungck-type implicit iterative algorithms with numerical examples,” Filomat, vol. 31, no. 8, pp. 2303–2320, 2017. View at Publisher · View at Google Scholar